q-Szasz-Mirakyan-Kantorovich type operators preserving some test functions


ÖRKCÜ M. , DOĞRU O.

APPLIED MATHEMATICS LETTERS, vol.24, no.9, pp.1588-1593, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 24 Issue: 9
  • Publication Date: 2011
  • Doi Number: 10.1016/j.aml.2011.04.001
  • Title of Journal : APPLIED MATHEMATICS LETTERS
  • Page Numbers: pp.1588-1593
  • Keywords: q-Szasz-Mirakyan operators, q-integers, Szasz-Mirakyan-Kantorovich operators, Modulus of continuity, APPROXIMATION, POLYNOMIALS

Abstract

In this paper, we introduce a q-analogue of the Szasz-Mirakyan-Kantorovich operators and we propose two different modifications of the q-Szasz-Mirakyan-Kantorovich operators. These modifications preserve some test functions. We also examine the rate of convergence for the constructed operators by means of modulus of continuity. (C) 2011 Elsevier Ltd. All rights reserved.